Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Using contraceptive pill. Abnormal bleeding, abdominal pain, cramps. Worried

i am on the contraceptive pill now over a year and just recently am having abnormal bleeding , i had my period as due on 23 december 2012 and lasted the normal 5 days ,then on the 12th jan 2013 i started bleeding bright red in colour alot of abdominal pain and cramping ,it has got lighter but still present and doesnt seem to be stopping , i havent had this before and am very regular ,bit worried
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You did not mention what type of pill you are on. Anyway, it is common sometimes for abnormal bleeding patterns to develop in contraceptive usage but they usually appear in the initial months. You should have a routine check up with your doctor to assess your general condition as well as look for any underlying pathology. It is always advisable to keep in mind that blood disorders may rarely develop while on contraceptive usage. If it persists, you may need to change your pill. Please get further suggestions from your doctor. Take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor